Open Access
August, 1977 An Independence in Brownian Motion with Constant Drift
Frederick Stern
Ann. Probab. 5(4): 571-572 (August, 1977). DOI: 10.1214/aop/1176995763


For Brownian motion with constant drift, when and where the first exit from $(-b, b)$ occur are independent random variables.


Download Citation

Frederick Stern. "An Independence in Brownian Motion with Constant Drift." Ann. Probab. 5 (4) 571 - 572, August, 1977.


Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0371.60095
MathSciNet: MR438496
Digital Object Identifier: 10.1214/aop/1176995763

Primary: 60J65
Secondary: 60G40

Keywords: Brownian motion with constant drift , first exit times from intervals

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 4 • August, 1977
Back to Top